# SDR ASOA20111220023

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 29,456 hours, 21,862 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 6326
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON ROTATION.  MX INSPECTED AND PERFORMED FUNCTIONAL CHECKS OF THE PROXIMITY SWITCHES.  REPLACED THE NOSE GEAR WOW PROXIMITY SWITCH.  OPS CHECKED GOOD.
